# SDR DALA2019080704632

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 BTW FR 66 TO FR 70 AT AFT GALLEY AREA (1EA). REPLACED FLOOR BEAM -Y765 BTW FR 66 TO FR 70 AT AFT GALLEY AREA (1EA) AS PER A319 SRM 51-72-11 AND DWG D53472093, ISSUE D, AND DWG D53472816, ISSUE A,
